# SDR DJFA2010019

- Difficulty date: July 19, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N203FL
- Make and model: Beech 400A
- Aircraft serial: RK123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Clogged
- Location: Aft Evaporator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEVERE MOLD SMELL IN THE CABIN DURING FLIGHT WITH THE AIR CONDITIONING ON. MAINTENANCE DISCOVERED THE AFT EVAPORATOR DRAIN PLUGGED, RESULTING IN WATER SPILLAGE ONTO THE CARPET.  THE CARPET WAS FOUND SATURATED WITH MOISTURE AND MOLDY.  THE DRAIN WAS CLEARED AND THE CARPET WAS REPLACED.
